Geometric & Functional Analysis GAFA

, Volume 16, Issue 1, pp 1–39 | Cite as

Algebraic limits of geometrically finite manifolds are tame

  • J. BrockEmail author
  • J. Souto
Original Paper

No Abstract.


Keywords and phrases.

Kleinian group hyperbolic 3-manifold tame 3-manifold strong convergence 

Mathematics Subject Classification (2000).

Primary 30F40 Secondary 37F30 32Q45 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Department of MathematicsBrown UniversityProvidenceUSA
  2. 2.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations